Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Satellites of Legendrian knots and representations of the Chekanov–Eliashberg algebra

Lenhard Ng and Daniel Rutherford

Algebraic & Geometric Topology 13 (2013) 3047–3097
Bibliography
1 Y V Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
2 T Ekholm, J B Etnyre, L Ng, M G Sullivan, Knot contact homology, Geom. Topol. 17 (2013) 975 MR3070519
3 J B Etnyre, L Ng, J M Sabloff, Invariants of Legendrian knots and coherent orientations, J. Symplectic Geom. 1 (2002) 321 MR1959585
4 D Fuchs, Chekanov–Eliashberg invariant of Legendrian knots: existence of augmentations, J. Geom. Phys. 47 (2003) 43 MR1985483
5 D Fuchs, T Ishkhanov, Invariants of Legendrian knots and decompositions of front diagrams, Mosc. Math. J. 4 (2004) 707, 783 MR2119145
6 M B Henry, Connections between Floer-type invariants and Morse-type invariants of Legendrian knots, Pacific J. Math. 249 (2011) 77 MR2764942
7 T Kálmán, Braid-positive Legendrian links, Int. Math. Res. Not. 2006 (2006) MR2272097
8 M Lavrov, D Rutherford, Generalized normal rulings and invariants of Legendrian solid torus links, Pacific J. Math. 258 (2012) 393 MR2981960
9 K Mishachev, The $N$–copy of a topologically trivial Legendrian knot, J. Symplectic Geom. 1 (2003) 659 MR2039159
10 L Ng, Computable Legendrian invariants, Topology 42 (2003) 55 MR1928645
11 L Ng, Rational symplectic field theory for Legendrian knots, Invent. Math. 182 (2010) 451 MR2737704
12 L Ng, J M Sabloff, The correspondence between augmentations and rulings for Legendrian knots, Pacific J. Math. 224 (2006) 141 MR2231655
13 L Ng, L Traynor, Legendrian solid-torus links, J. Symplectic Geom. 2 (2004) 411 MR2131643
14 P E Pushkar’, Y V Chekanov, Combinatorics of fronts of Legendrian links, and Arnol'd's 4–conjectures, Uspekhi Mat. Nauk 60 (2005) 99 MR2145660
15 D Rutherford, Thurston–Bennequin number, Kauffman polynomial, and ruling invariants of a Legendrian link: the Fuchs conjecture and beyond, Int. Math. Res. Not. 2006 (2006) MR2219227
16 D Rutherford, HOMFLY-PT polynomial and normal rulings of Legendrian solid torus links, Quantum Topol. 2 (2011) 183 MR2783131
17 J M Sabloff, Augmentations and rulings of Legendrian knots, Int. Math. Res. Not. 2005 (2005) 1157 MR2147057
18 C Shonkwiler, D S Vela-Vick, Legendrian contact homology and nondestabilizability, J. Symplectic Geom. 9 (2011) 33 MR2787360
19 S Sivek, The contact homology of Legendrian knots with maximal Thurston–Bennequin invariant, J. Symplectic Geom. 11 (2013) 167